×

zbMATH — the first resource for mathematics

Type II bivariate Pólya-Aeppli distribution. (English) Zbl 1294.60021
Summary: In this paper, we introduce the Type II bivariate Pólya-Aeppli distribution as a compound Poisson distribution with bivariate geometric compounding distribution. The probability mass function, recursion formulas, conditional distributions and some other properties are then derived for this distribution.

MSC:
60E05 Probability distributions: general theory
62P05 Applications of statistics to actuarial sciences and financial mathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Johnson, N. L.; Kemp, A. W.; Kotz, S., Univariate discrete distributions, (2005), John Wiley & Sons Hoboken, New Jersey · Zbl 1092.62010
[2] Johnson, N. L.; Kotz, S.; Balakrishnan, N., Discrete multivariate distributions, (1997), John Wiley & Sons New York · Zbl 0868.62048
[3] Kocherlakota, S.; Kocherlakota, K., Bivariate discrete distributions, (1992), Marcel Dekker New York · Zbl 0794.62002
[4] Lee, P. A.; Ong, S. H., The bivariate non-central negative binomial distributions, Metrika, 33, 1-28, (1986) · Zbl 0601.62067
[5] Loukas, S.; Kemp, C. D., The index of dispersion test for the bivariate Poisson distribution, Biometrics, 42, 941-948, (1986) · Zbl 0656.62065
[6] Minkova, L. D., A generalization of the classical discrete distributions, Comm. Statist. Theory Methods, 31, 871-888, (2002) · Zbl 1075.62515
[7] Minkova, L. D.; Balakrishnan, N., On a bivariate Pólya-aeppli distribution, Comm. Statist. Theory Methods, (2014), (in press) · Zbl 1307.60006
[8] Ong, S. H.; Lee, P. A., The non-central negative binomial distribution, Biom. J., 21, 611-628, (1979) · Zbl 0432.62011
[9] Ong, S. H.; Ng, C. M., A bivariate generalization of the non-central negative binomial distribution, Comm. Statist. Simulation Comput., 42, 570-585, (2013) · Zbl 1266.60019
[10] Panjer, H., Recursive evaluation of a family of compound discrete distributions, Astin Bull., 12, 22-26, (1981)
[11] Piperigou, V., On bivariate distributions with Pólya-aeppli or Lüders-delaporte marginals, (Benes, V.; Stephan, J., Distributions with Given Marginals and Moment Problems, (1997)), 93-98 · Zbl 0904.62066
[12] Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., (Integrals and Series. Elementary Functions, Vol 1, (2002), Academic Press New York) · Zbl 0511.00044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.